Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6702 Publications


2014 | Journal Article | IST-REx-ID: 248 | OA
Browning TD, Matthiesen L, Skorobogatov A. 2014. Rational points on pencils of conics and quadrics with many degenerate fibres. Annals of Mathematics. 180(1), 381–402.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 249
Browning TD, Vishe P. 2014. Cubic hypersurfaces and a version of the circle method for number fields. Duke Mathematical Journal. 163(10), 1825–1883.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 252
Browning TD, Jones M. 2014. Counting rational points on del Pezzo surfaces with a conic bundle structure. Acta Arithmetica. 163(3), 271–298.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 254
Browning TD. 2014. The polynomial sieve and equal sums of like polynomials. International Mathematics Research Notices. 2015(7), 1987–2019.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 255
Browning TD, Dietmann R, Heath Brown R. 2014. Rational points on intersections of cubic and quadric hypersurfaces. Journal of the Institute of Mathematics of Jussieu. 14(4), 703–749.
View | DOI
 

Search

Filter Publications